It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by lori on May 10, 2000 at 21:05:03:

In Reply to: Tegratol posted by colin on May 10, 2000 at 16:57:37:

i wish i could say something to help you but it's hard to say how someone will react to a drug if they have allergies. tegretol in and of itself isn't bad. i've been taking it for many years. the side affects only bothered me for one or two weeks at the beginning. the side affects are bad at the beginning but it's nothing you can't bear. you might need to take aspirin for a few days for a headache, and sleep alot, i slept for almost twenty hours a day that first week, and you might be dizzy when you stand up, but on a misery scale of one through ten probably a five or six, only because your life is disrupted for a little while not because it's actually so bad.i wouldn't rate it any worse misery wise than a case of flu. i don't know what your symptoms are but im sure the temporary side affects of tegretol are not nearly as bad as whatever it is your being treated for. i hope i was able to help.i hope you feel better soon. lori


Follow Ups

All times are GMT -7. The time now is 05:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!